Taking Meds when you are sick.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hunniebee
Regular Member


Date Joined Apr 2006
Total Posts : 116
   Posted 10/8/2006 10:01 PM (GMT -6)   
Hi everyone just a quick question. When i take medication for colds, like tylenol cold, cough med etc. It throws me into such a huge panic attack. Does anyone else have this problem? Could it because of the medication or maybe in my head?

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 25447
   Posted 10/8/2006 11:29 PM (GMT -6)   
Hi hunniebee it could be that what you are taking has large amounts of caffeine! Check the label, often the daytime formulas are full of it. It can set a person w/out a/p into a mania...i.e, hyperactivity, heart palps ect. I used to jokingly call Dayquil "liquid crank" I could not even think of taking it now (post a/p diagnoses) It used to affect me then, no telling what it would do now! Maybe try sticking to sudaphed...or try starting with a children's dose and see how that works. Good luck and read thos labels!

Scaredy Cat
"Courage is not the absence of fear...it is being afraid, and doing it anyway!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 30, 2017 2:32 PM (GMT -6)
There are a total of 2,784,434 posts in 305,998 threads.
View Active Threads


Who's Online
This forum has 152288 registered members. Please welcome our newest member, Severe Psoriasis w/chrons.
1044 Guest(s), 14 Registered Member(s) are currently online.  Details
bluelyme, BabsBunny, Steph1234567, NM12, Summershoregirl, countess18, juno23bug, summer16, SolomonSeal, Snoopy, InTheShop, Megan Flores, slack2406, Violet Thomson


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer